MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Dilator, Vessel, For Percutaneous Catheterization

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Dilator, Vessel, For Percutaneous Catheterization
Model Number VXAK0107
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a watchman flx pro implantation procedure, a versacross connect laac access solution kit was selected for use in the transseptal puncture.Tip damaged was observed during insertion of the dilator into the sheath, and the original access kit was not used.It was noted that the dilator tip looked jagged.A new versacross connect laac access solution kit was used to complete the procedure as planned.No patient complications were reported.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Dilator, Vessel, For Percutaneous Catheterization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50817243
Report Number2124215-2026-49783
Device Sequence Number10697091
Product Code DRE
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)290616(10)85021580
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0085021580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured06/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown